# SDR SWAA2022022462567

- Difficulty date: January 29, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 55,865 hours, 34,382 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP; INBOARD TRAILING EDGE DISBONDED / REPAIRED PER SRM 51-70-10 REPAIR #1.
